# SDR HNAA2020110900198

- Difficulty date: November 9, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 44,893 hours, 41,265 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON SKIN, AT FRAME 3, BELOW THE LT LONGITUDINAL SKIN SPLICE.  COMPLETE: CUT OUT ON BLEND NR 2, FABRICATED FILLER AND DOUBLER FOR DENT.  INSTALALED REPAIR OVER DENT FWD OF FRAME 3 BELOW THE LT LONGITUNINAL SKIN, IAW ETD-2020-145-028955 AND EO1-53-20-0367.
